×

Hypercompletions of Riesz spaces. (English) Zbl 0716.46009

This paper is a continuation of the paper “Hypercomplete Riesz spaces” by the same author [Atti Sem. Mat. Fis. Univ. Modena 38, 227-240 (1990; review above)]. It is shown that every Riesz space with separating order continuous order dual has a unique e-hypercompletion (with e a weak order unit in the extended order continuous order dual).
Reviewer: C.B.Huijsmans

MSC:

46A40 Ordered topological linear spaces, vector lattices
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces

Citations:

Zbl 0716.46008
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] William D. L. Appling, Concerning a class of linear transformations, J. London Math. Soc. 44 (1969), 385 – 396. · Zbl 0169.06802
[2] William D. L. Appling, An isomorphism and isometry theorem for a class of linear functionals, Trans. Amer. Math. Soc. 199 (1974), 131 – 140. · Zbl 0289.28006
[3] Wayne C. Bell, A decomposition of additive set functions, Pacific J. Math. 72 (1977), no. 2, 305 – 311. · Zbl 0341.28001
[4] Wayne C. Bell, Approximate Hahn decompositions, uniform absolute continuity and uniform integrability, J. Math. Anal. Appl. 80 (1981), no. 2, 393 – 405. · Zbl 0484.28001
[5] Wayne C. Bell and Michael Keisler, A characterization of the representable Lebesgue decomposition projections, Pacific J. Math. 83 (1979), no. 1, 185 – 186. · Zbl 0387.28003
[6] Corneliu Constantinescu, Duality in measure theory, Lecture Notes in Mathematics, vol. 796, Springer, Berlin, 1980. · Zbl 0429.28009
[7] Wolfgang Filter, Atomical and atomfree elements of a Riesz space, Arch. Math. (Basel) 52 (1989), no. 6, 580 – 587. · Zbl 0659.46004
[8] Wolfgang Filter, Hypercomplete Riesz spaces, Atti Sem. Mat. Fis. Univ. Modena 38 (1990), no. 1, 227 – 240. · Zbl 0716.46008
[9] Michael Keisler, Integral representation for elements of the dual of \?\?(\?,\Sigma ), Pacific J. Math. 83 (1979), no. 1, 177 – 183. · Zbl 0461.28004
[10] W. A. J. Luxemburg and J. J. Masterson, An extension of the concept of the order dual of a Riesz space, Canad. J. Math. 19 (1967), 488 – 498. · Zbl 0147.11101
[11] J. S. MacNerney, Finitely additive set functions, Houston J. Math. suppl. (1980), iii, 1 – 125. · Zbl 0504.28006
[12] R. Daniel Mauldin, A representation theorem for the second dual of \?[0,1], Studia Math. 46 (1973), 197 – 200. · Zbl 0255.46016
[13] R. Daniel Mauldin, The continuum hypothesis, integration and duals of measure spaces, Illinois J. Math. 19 (1975), 33 – 40. · Zbl 0296.46045
[14] R. Daniel Mauldin, Some effects of set-theoretical assumptions in measure theory, Adv. in Math. 27 (1978), no. 1, 45 – 62. · Zbl 0393.28001
[15] Y. A. Abramovich, A special class of vector lattices and its application to hypercomplete spaces, preprint.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.